# SDR UPS06846240

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 34R STA 1287-1295 IS CRACKED.  REMOVED LONG 34R FROM STA 1270 TO 1350 IAW SRM 51-1-21.  INSTALLED REPLACEMENT LONGERON AT STA 1270-1350 IAW SRM 51-01-20-D-0.
